# SDR SWIA202511240824

- Difficulty date: August 24, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND AFT CAM FITTING AT FS349.00 IS CHAFED. (MARKED)   (C-CHECK RO 11/22/2025) REMOVED AND INSTALLED NEW PAX DOOR SURROUND AFT CAM FITTING REF CRJ 700 SRM 51-42-21-001-001-A01 AND DWG. NO. SH670-31810 REV.AE  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
